Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had skin abscess. Having small hard bump on same spot. Will fucidin cream helps to heal?

Hi, I had a boil/ skin abscess about 1 n half cm big it was drained by a nurse but now I still have a small hard bump left there. It doesn t hurt but it s right on my face would Fucidin cream help this go away? How long will this take to heal? It kind of softens when I apply heat to it but then it s the same after. Thanks
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query.

You might have developed furuncles.

These are deep bacterial infections.

Fucidin cream may help you

but the choice of antibiotics should be based on culture and sensitivity tests.

This will help in permanent cure.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor